Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the fourier transform, Boehmians, and distributions
University of Borås, School of Engineering.
2007 (English)In: Colloquium Mathematicum, ISSN 0010-1354, E-ISSN 1730-6302, Vol. 108, no 2, 263-276 p.Article in journal (Refereed)
Abstract [en]

We introduce some spaces of generalized functions that are defined as generalized quotients and Boehmians. The spaces provide simple and natural frameworks for extensions of the Fourier transform.

Place, publisher, year, edition, pages
Polska Akademia Nauk , 2007. Vol. 108, no 2, 263-276 p.
Keyword [en]
convolution quotients, fourier transform
Keyword [sv]
Matematik och teoretisk fysik
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:hb:diva-2286DOI: 10.4064/cm108-2-8Local ID: 2320/2926OAI: oai:DiVA.org:hb-2286DiVA: diva2:870376
Available from: 2015-11-13 Created: 2015-11-13

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Atanasiu, Dragu
By organisation
School of Engineering
In the same journal
Colloquium Mathematicum
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 88 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf